Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extremes of $\alpha (\boldsymbol {t})$-locally stationary Gaussian random fields
HTML articles powered by AMS MathViewer

by Enkelejd Hashorva and Lanpeng Ji PDF
Trans. Amer. Math. Soc. 368 (2016), 1-26 Request permission

Abstract:

The main result of this contribution is the derivation of the exact asymptotic behavior of the supremum of a class of $\alpha (\mathbf {t})$-locally stationary Gaussian random fields. We present two applications of our result: the first one deals with the extremes of aggregate multifractional Brownian motions, whereas the second one establishes the exact asymptotics of the supremum of the $\chi$-process generated by multifractional Brownian motions.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60G15, 60G70
  • Retrieve articles in all journals with MSC (2010): 60G15, 60G70
Additional Information
  • Enkelejd Hashorva
  • Affiliation: Department of Actuarial Science, University of Lausanne, UNIL-Dorigny, 1015 Lausanne, Switzerland
  • Lanpeng Ji
  • Affiliation: Department of Actuarial Science, University of Lausanne, UNIL-Dorigny, 1015 Lausanne, Switzerland
  • MR Author ID: 890491
  • Received by editor(s): June 17, 2013
  • Published electronically: September 10, 2015
  • © Copyright 2015 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 368 (2016), 1-26
  • MSC (2010): Primary 60G15; Secondary 60G70
  • DOI: https://doi.org/10.1090/tran/6769
  • MathSciNet review: 3413855